CSpace  > 数学所
森林文法i
张松懋
1994
Source Publication中国科学a辑数学
ISSN1006-9232
Volume24Issue:4Pages:418
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38361
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张松懋. 森林文法i[J]. 中国科学a辑数学,1994,24(4):418.
APA 张松懋.(1994).森林文法i.中国科学a辑数学,24(4),418.
MLA 张松懋."森林文法i".中国科学a辑数学 24.4(1994):418.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张松懋]'s Articles
Baidu academic
Similar articles in Baidu academic
[张松懋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张松懋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.